# SDR AALA20130221009

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 57,839 hours, 28,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE GUSSET AT STATION 1260, LONGERON 25 LEFT.  INSTALLED GUSSET PER AARD 51-00-05-1.
